# SDR F3LA2010012600314

- Difficulty date: January 18, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5367067026600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSP NOTED PLATE BETWEEN Y1292 AND L2 THRESHOLD AT FRAME 66 IS CORRODED. MX REMOVED AND REPLACED PLATE IAW SRM 51-74-00, SRM 51-75-12 AND DWG D53670670.
